Expected Residual Minimization Method for a Class of Stochastic Quasivariational Inequality Problems

Huang, Nan-Jing, Ma, Hui-Qiang . Journal of Applied Mathematics 2012. 2012 (816528) :-

Locate this article in:

Bibtex

@article{CIS-357045,
  Author = {Huang, Nan-Jing and Ma, Hui-Qiang},
  Title = {Expected Residual Minimization Method for a Class of Stochastic Quasivariational Inequality Problems},
  Journal = {Journal of Applied Mathematics},
  Volume = {2012},
  Number = {816528},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles